Discussions By Condition: Back conditions

Severe buttocks pain after epidural steroid injection

Posted In: Back conditions 1 Replies
  • Posted By: Alaskafinefurs
  • April 22, 2013
  • 07:16 PM

Hello, I have recently had an epidural steroid injection in my L4-L5 region and since the injection I have had a severe burning aching sensation in both buttocks. It seems to get worse if I stand or walk for more than just a few minutes. Could I have nerve damage? What could be causing this? My Dr. Is ordering another MRI and said I may need another injection, I have also been referred to a spinal surgeon. Any ideas or help will be greatly appreciated.

Reply Flag this Discussion

1 Replies:

  • Hi. I just read your post. I had an epidural steroid injection almost two years ago and approximately two days after the injection I had a burn in pain in my buttocks and legs. This pain has never gone away. I have had many tests including an MRI and everything comes back normal. Have you found any answers? Please get back with me if you can. I am searching for answers and trying to find a doctor who will help me.
    Anonymous 1 Replies
    • September 12, 2014
    • 06:29 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?